# SDR VJ9800405

- Difficulty date: August 26, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N934VV
- Make and model: Doug DC-9-32
- Aircraft serial: 47488
- System (JASC): 5260 · Entrance Stairs
- Part: Rib
- Condition: Corroded
- Location: Aft Airstairs
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INNER ATTACHING RIB NR 5 ON AFT AIRSTAIRS CORRODED BEYOND LIMIT AT ATTACHING POINTS LT, RT AND CENTER.  LT AND RT POINTS CORRODED BEYOND LIMIT IAW DC9 SRM 52-01, PG 3.  FORMED REPAIR ANGLES FROM 2024T3, .025, IAW DC9 SRM 52-01, PG9.  HEAT TREATED IAW SRM 51-10-2A.  DRILLED, DEBURRED, ALODINED, PRIMED AND INSTALLED ANGLES IAW DC9 SRM 51-10-3, 51-30-2, AND 51-30-5.
